# SDR P5CA9701427

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Damaged
- Location: Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO LT AFT ROLLER TRAY PREVIOUS REPAIR DAMAGED.  REMOVED AND INSTALLED NEW TRAY IAW BOEING SRM 51-10-01.
